# SDR CA190807010

- Difficulty date: August 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 6,346 hours
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Cable
- Part number: 485033
- Condition: Broken
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE ATTEMPTING TO OPEN THE MLG DOOR TO CONDUCT A SERVICING TASK, MTC NOTED THAT THE GEAR DOOR DID NOT OPEN WHEN THE ALT RELEASE WAS PULL, THEY FURTHER LOOK INTO THE LH NACELLE AND NOTED A CABLE HANGING FROM THE NACELLE. THE LEVER ASSEMBLY HAD BROKE ON THE MLG ALT EXTENSION CAM MECHANISM ASSY. THE CABLE ATTACHED TO THE SPRING BOX ASSEMBLY WAS ALSO FOUND BROKEN. THE ALT EXTENSION CAM MECHANISM ASSY AND CABLE WERE REPLACED, OPERATIONAL CHECK OF THE LANDING GEAR EXTENSION/RETRACTION AND ALT RELEASE WERE CARRIED OUT WITH NO FURTHER FAULT NOTED. (TC# 20190807010)
